Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    7024

started accutane 6 days ago

zaylorgirl

197 views

I am so excited to be taking Accutane it's almost sad. I have been thinking about taking it for almost 2 years now and i was totally freaked out by the whole idea of it at first. I have never taken any real medication before and don't even like to take painkillers if i don't have to. But i have had consistant acne since i was about 14 years old and i am 20 now. I have gotten so feed up with my face and it has really gotten me down. Accutane it is then.

So today is Sunday, started Accutane on Thursday.I will be taking 40 mg for the fist month and then i will go up to 60 mg for the last three. I weight about 110, a little under. So far so good.

My side effects are very mild: dry lips (nothing Auaphor can't fix), had a head ache the first two days, and minimal joint aches.

My skin is breaking out a bit (but what's new), the over all quality of my skin seems to be improving so thats great.

All i can think about is how BEAUTIFUl my skin will be in 4 months. ahhh!

Hopefully my side effects will not increase greatly at the end of this month when i bump up tp 60 mg a day. But what ever happens iIm sure it will be worth it!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×